# SDR UHLA2008110700008

- Difficulty date: December 10, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 10,692 hours, 6,642 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: Nr 1 Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH CREW RECEIVED SLAT FAIL WHEN SELECTING SLAT 1.  CREW ABORTED APPROACH, PERFORMED CHECKLIST AND DID A NO-FLAP LANDING.  MAINTENANCE CLEARED INHIBITS, RAN FLAPS MULTIPLE TIMES WITH NO FAULTS.  HAS NOT REPEATED THIS DATE 12/12/2008.
